Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 7, NWS Jacksonville, FL

January 29, 20077 counties in Florida; 12 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Jan 29, 2007, 2:14 PM EST for 7 counties in Florida; 12 counties in Georgia. It took effect at Jan 30, 2007, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 29, 2007, 2:14 PM EST (19:14 UTC)
In effect from
Jan 30, 2007, 10:00 AM EST
Expired
Jan 30, 2007, 6:00 PM EST
In force
8 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -150 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2242 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
-150 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 291914
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EST MON JAN 29 2007

FLZ020>025-030>033-035>038-040-292300-
/O.UPG.KJAX.FW.A.0007.070130T1500Z-070130T2300Z/
/O.NEW.KJAX.FW.W.0007.070130T1500Z-070130T2300Z/
/O.CON.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
214 PM EST MON JAN 29 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF 
CRITICALLY LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY
FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF CRITICALLY LOW RH 
VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON.

A STRONG HIGH PRESSURE SYSTEM WILL CONTINUE TO BRING CRITICALLY
LOW RELATIVE HUMIDITY VALUES ACROSS NORTHEAST FLORIDA THIS
AFTERNOON...WITH MINIMUM RELATIVE HUMIDITY VALUES BOTTOMING OUT IN
THE 15 TO 25 PERCENT RANGE.

DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL
FALL BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS FOR
DURATIONS OF 6 TO 8 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN
ISSUED.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

GAZ132>136-149>152-162>164-292300-
/O.UPG.KJAX.FW.A.0007.070130T1700Z-070130T2200Z/
/O.NEW.KJAX.FW.W.0007.070130T1700Z-070130T2100Z/
/O.CON.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
214 PM EST MON JAN 29 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LONG DURATIONS OF 
CRITICALLY LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY FOR 
SOUTHEAST GEORGIA DUE TO MARGINAL DURATIONS OF CRITICALLY LOW RH
VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.

A STRONG HIGH PRESSURE SYSTEM WILL CONTINUE TO BRING CRITICALLY
LOW RELATIVE HUMIDITY VALUES THROUGH 6 PM...WITH MINIMUM RELATIVE
HUMIDITY VALUES BOTTOMING OUT IN THE 15 TO 25 PERCENT RANGE.

DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL
FALL BELOW CRITICAL VALUES AROUND NOON FOR DURATIONS NEAR 4
HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

GAZ153-154-165-166-292300-
/O.NEW.KJAX.FW.W.0007.070130T1700Z-070130T2100Z/
/O.CON.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
214 PM EST MON JAN 29 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR GLYNN AND CAMDEN COUNTIES DUE TO LONG DURATIONS
OF CRITICALLY LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY
FOR GLYNN AND CAMDEN COUNTIES DUE TO MARGINAL DURATIONS OF 
CRITICALLY LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 4 PM EST TUESDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.

A STRONG HIGH PRESSURE SYSTEM WILL CONTINUE TO BRING CRITICALLY
LOW RELATIVE HUMIDITY VALUES THROUGH 6 PM...WITH MINIMUM RELATIVE
HUMIDITY VALUES BOTTOMING OUT IN THE 15 TO 25 PERCENT RANGE.

DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL
FALL BELOW CRITICAL VALUES AROUND NOON FOR DURATIONS NEAR 4
HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

ECZ
4 follow-up statements
000 
WWUS82 KJAX 292316
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EST MON JAN 29 2007

GAZ132>136-149>154-162>166-301115-
/O.EXP.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/
/O.CON.KJAX.FW.W.0007.070130T1700Z-070130T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
616 PM EST MON JAN 29 2007

...RED FLAG WARNING HAS EXPIRED FOR TODAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 4 PM EST
TUESDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 12 PM TO 4 PM TUESDAY.

DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL
FALL BELOW CRITICAL VALUES AROUND NOON FOR DURATIONS NEAR
4 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ020>025-030>033-035>038-040-301115-
/O.EXP.KJAX.FW.W.0006.000000T0000Z-070129T2300Z/
/O.CON.KJAX.FW.W.0007.070130T1500Z-070130T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
616 PM EST MON JAN 29 2007

...RED FLAG WARNING HAS EXPIRED FOR TODAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST
TUESDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY.

DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL
FALL BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS FOR
DURATIONS OF 6 TO 8 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN
ISSUED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

CARROLL
000 
WWUS82 KJAX 300647
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
147 AM EST TUE JAN 30 2007

FLZ020>025-030-302300-
/O.NEW.KJAX.FW.A.0008.070131T1700Z-070131T2300Z/
/O.CON.KJAX.FW.W.0007.070130T1500Z-070130T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-
147 AM EST TUE JAN 30 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EST THIS AFTERNOON. 

DRY AIR WILL CONTINUE OVER THE REGION TODAY. HUMIDITIES WILL FALL
BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS FOR DURATIONS
OF 6 TO 8 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED.

DRY AIR WILL LINGER OVER NORTH FLORIDA WEDNESDAY...WITH HUMIDITIES
EXPECTED TO FALL BELOW CRITICAL VALUES AROUND NOON AND PERSIST
BELOW CRITICAL LEVELS FOR 4 TO 6 HOURS. THEREFORE A FIRE WEATHER
WATCH HAS BEEN ISSUED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ031>033-035>038-040-302300-
/O.CON.KJAX.FW.W.0007.070130T1500Z-070130T2300Z/
BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
147 AM EST TUE JAN 30 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EST THIS AFTERNOON FOR LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EST THIS AFTERNOON. 

DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL
FALL BELOW CRITICAL VALUES DURING THE LATE MORNING HOURS FOR
DURATIONS OF 6 TO 8 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN
ISSUED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

GAZ132>136-149>154-162>166-302100-
/O.CON.KJAX.FW.W.0007.070130T1700Z-070130T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
147 AM EST TUE JAN 30 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 PM EST
THIS AFTERNOON FOR LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 PM EST
THIS AFTERNOON. 

DRY AIR WILL CONTINUE OVER THE REGION TUESDAY. HUMIDITIES WILL
FALL BELOW CRITICAL VALUES AROUND NOON FOR DURATIONS NEAR
4 HOURS...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

ENYEDI
000 
WWUS82 KJAX 301919
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EST TUE JAN 30 2007

FLZ030-302300-
/O.CAN.KJAX.FW.A.0008.070131T1700Z-070131T2300Z/
/O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/
UNION-
219 PM EST TUE JAN 30 2007

...FIRE WEATHER WATCH IS CANCELLED FOR WEDNESDAY FOR UNION 
COUNTY...
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR UNION COUNTY DUE TO LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELED THE
FIRE WEATHER WATCH FOR WEDNESDAY. A RED FLAG WARNING REMAINS IN
EFFECT UNTIL 6 PM EST THIS AFTERNOON.

DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES WILL
CONTINUE BELOW CRITICAL LEVELS...WITH MINIMUM HUMIDITIES BETWEEN 25
AND 30 PERCENT.

THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN CANCELED AS CRITICALLY
LOW HUMIDITIES ARE FORECAST FOR DURATIONS OF LESS THAN 4 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY
WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ020>025-302300-
/O.UPG.KJAX.FW.A.0008.070131T1700Z-070131T2300Z/
/O.NEW.KJAX.FW.W.0008.070131T1700Z-070131T2300Z/
/O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-
219 PM EST TUE JAN 30 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR NORTHEAST FLORIDA DUE TO LOW HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST WEDNESDAY
FOR NORTHEAST FLORIDA DUE TO LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST
WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST
THIS AFTERNOON.

DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES WILL
PERSIST BELOW CRITICAL LEVELS...WITH MINIMUM HUMIDITIES BETWEEN 25
AND 30 PERCENT.

DRY AIR WILL LINGER OVER NORTH FLORIDA WEDNESDAY...WITH HUMIDITIES
EXPECTED TO FALL BELOW CRITICAL LEVELS AROUND NOON AND PERSIST FOR
4 TO 6 HOURS. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED FOR WEDNESDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$

GAZ132>136-149>152-162>164-302100-
/O.NEW.KJAX.FW.A.0009.070131T1800Z-070131T2200Z/
/O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
219 PM EST TUE JAN 30 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON  FOR SOUTHEAST GEORGIA DUE TO LOW HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR 
SOUTHEAST GEORGIA DUE TO LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES
WILL HOLD NEAR CRITICAL VALUE OF 25 PERCENT THROUGH 4 PM EST.

DRY AIR WILL LINGER OVER THE REGION WEDNESDAY...WITH HUMIDITIES
EXPECTED TO NEAR CRITICAL VALUE OF 25 PERCENT FOR 3 TO 4 HOURS.
THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

GAZ153-154-165-166-302100-
/O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2100Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
219 PM EST TUE JAN 30 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES
WILL HOLD NEAR CRITICAL VALUE OF 25 PERCENT THROUGH 4 PM.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ031>033-035>038-040-302300-
/O.CON.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/
BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
219 PM EST TUE JAN 30 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR NORTHEAST FLORIDA DUE TO LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

DRY AIR WILL CONTINUE OVER THE REGION THIS AFTERNOON. HUMIDITIES WILL
CONTINUE BELOW CRITICAL LEVELS THROUGH 6 PM...WITH MINIMUM HUMIDITIES
BETWEEN 25 AND 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

ECZ
000 
WWUS82 KJAX 302310
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
610 PM EST TUE JAN 30 2007

FLZ020>025-311115-
/O.EXP.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/
/O.CON.KJAX.FW.W.0008.070131T1700Z-070131T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-
610 PM EST TUE JAN 30 2007

...RED FLAG WARNING HAS EXPIRED FOR TODAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
WEDNESDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM WEDNESDAY.

DRY AIR WILL LINGER OVER NORTH FLORIDA WEDNESDAY...WITH HUMIDITIES
EXPECTED TO FALL BELOW CRITICAL LEVELS AROUND NOON AND PERSIST FOR
4 TO 6 HOURS. THEREFORE A RED FLAG WARNING HAS BEEN ISSUED FOR
WEDNESDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ030>033-035>038-040-310015-
/O.EXP.KJAX.FW.W.0007.000000T0000Z-070130T2300Z/
UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-
MARION-
610 PM EST TUE JAN 30 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

GAZ132>136-149>152-162>164-311115-
/O.CON.KJAX.FW.A.0009.070131T1800Z-070131T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
610 PM EST TUE JAN 30 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

DRY AIR WILL LINGER OVER THE REGION WEDNESDAY...WITH HUMIDITIES
EXPECTED TO NEAR CRITICAL VALUE OF 25 PERCENT FOR 3 TO 4 HOURS.
THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

CARROLL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 29, 12:13 PM EST, 2 hours 1 minute earlier.

Area forecast discussion, Jan 29, 12:13 PM EST, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1213 PM EST MON JAN 29 2007

.MARINE UPDATE...HAVE DECIDED TO KEEP SCA DUE TO HAZARDOUS SEAS
FOR OUR OFFSHORE LEGS THROUGH 4 PM...AS 7 FT SEAS ARE LIKELY TO
CONTINUE ACROSS THIS PORTION.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FREEZE WARNING FROM 9 PM THIS EVENING TO 9 AM EST TUESDAY FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

GA...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     FREEZE WARNING FROM 9 PM THIS EVENING TO 9 AM EST TUESDAY FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH TUESDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM EST THIS
     AFTERNOON FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20
     NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20
     NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM
     TO 60 NM OFFSHORE.

&&

CARROLL/CARROLL/
Hazardous weather outlook, Jan 29, 10:57 AM EST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1057 AM EST MON JAN 29 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-301100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-
DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-
JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-ST JOHNS-SUWANNEE-UNION-WARE-
WAYNE-
1057 AM EST MON JAN 29 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...HARD FREEZE CONDITIONS EXPECTED OVER MOST OF SOUTHEAST
GEORGIA AND NORTHEAST FLORIDA LATE TONIGHT...

...RED FLAG WARNING CONDITIONS OVER THE REGION TODAY...

ANOTHER FREEZE IS EXPECTED TONIGHT WITH A HARD FREEZE LIKELY OVER
MOST AREAS AWAY FROM THE COAST. DUE TO THE COLD AIR AND NEAR CALM
WINDS TONIGHT...EVAPORATION FOG MAY FORM OVER LAKES...RIVERS
AND OTHER RELATIVELY WARM BODIES OF WATER WITH LOCALIZED VISIBILITIES
POSSIBLY LESS THAN 1 MILE AT TIMES.

FOR MORE INFORMATION PLEASE SEE THE LATEST NON-PRECIPITATION WARNING
PRODUCTS OR NPWJAX AT OUR INTERNET WEBSITE WWW.SRH.NOAA.GOV/JAX.

DRIER CONDITIONS TODAY WILL LEAD TO AN INCREASED FIRE DANGER
AND OUTDOOR ENTHUSIASTS ARE URGED TO USE CAUTION. PLEASE
REFER TO THE LATEST FIRE PRODUCTS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

...FIRE WEATHER WATCH IN EFFECT FOR TUESDAY...

A HARD FREEZE IS EXPECTED OVER MOST OF SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA EARLY TUESDAY MORNING.

DRY AIR REMAINING OVER THE AREA TUESDAY WILL INCREASE THE FIRE
DANGER AGAIN. PLEASE REFER TO THE LATEST FIRE WEATHER PRODUCTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ARS/ECZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 4:27 AM ESTFreeze WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more29 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.